# SDR DALA2018053003708

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 85,476 hours, 38,877 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 RT, STR 18 CRACKED AT AFT SPLICE. FABRICATED AND REPLACED STRINGER SPLICE REF DWG 146N3820. NO ER/A REQUIRED.
